RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2002, Volume 42, Number 8, Pages 1107–1108 (Mi zvmmf1142)  

This article is cited in 1 scientific paper (total in 1 paper)

Unitary similarity of normal matrices from the viewpoint of Specht's criterion

Kh. D. Ikramov

M. V. Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics

Full text: PDF file (394 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2002, 42:8, 1065–1066

Bibliographic databases:
UDC: 519.613
MSC: Primary 15A21; Secondary 15A09, 15A57
Received: 23.05.2001

Citation: Kh. D. Ikramov, “Unitary similarity of normal matrices from the viewpoint of Specht's criterion”, Zh. Vychisl. Mat. Mat. Fiz., 42:8 (2002), 1107–1108; Comput. Math. Math. Phys., 42:8 (2002), 1065–1066

Citation in format AMSBIB
\Bibitem{Ikr02}
\by Kh.~D.~Ikramov
\paper Unitary similarity of normal matrices from the viewpoint of Specht's criterion
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2002
\vol 42
\issue 8
\pages 1107--1108
\mathnet{http://mi.mathnet.ru/zvmmf1142}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1945831}
\zmath{https://zbmath.org/?q=an:1060.15013}
\transl
\jour Comput. Math. Math. Phys.
\yr 2002
\vol 42
\issue 8
\pages 1065--1066


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1142
  • http://mi.mathnet.ru/eng/zvmmf/v42/i8/p1107

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gerasimova T.G., “Unitary Similarity to a Normal Matrix”, Linear Alg. Appl., 436:9 (2012), 3777–3783  crossref  mathscinet  zmath  isi  elib  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:146
    Full text:69
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020